RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 6  


Ordinary Differential Equations
The direction vector method for investigating the stability of singular points of nonlinear systems. II. Partial results, examples and discussions
A. V. Zhevnyak
923
Estimates for periodic solutions of systems of second-order nonlinear differential equations
A. A. Zevin
932
Third-order equations without moving critical singularities
I. P. Martynov
937
Generic properties of conditional exponential stability. XI
V. M. Millionshchikov
946
Nonlocal problems in the theory of optimal processes. II
A. Ya. Narmanov, N. N. Petrov
955
Characteristic Lyapunov exponents of a regular system with nonlinear perturbation and random inhomogeneity
Nguyen Dinh Cong
962
Asymptotic behavior of solutions of a multidimensional system
S. K. Norkin
974
Optimality of generalized actions
Yu. V. Orlov
978
Regularized traces of higher-order differential operators with retarded argument
M. Pikula
986
The maximum number of limit cycles of the equation $(y-P_3(x))dy=P_1(x,y)dx$ in the case of three singular points
G. S. Rychkov
991
Asymptotic behavior of the solution of a boundary value problem for a singularly perturbed system of ordinary differential equations
A. A. Shishkin, G. B. Gurov
997

Partial Differential Equations
The conjugacy problem for an elliptic system of first-order differential equations with derivatives in the boundary condition
I. A. Bikchantaev
1007
Periodic solutions of singularly perturbed equations of elliptic type
A. B. Vasil'eva, M. A. Petrova
1013
Weighted spherical functions and singular pseudodifferential operators
L. N. Lyakhov
1020
The spectrum of a stationary single-velocity transport equation with linear dependence of the scattering law on the angles
R. S. Makin
1032
$H_p$-estimates for solutions of the Cauchy problem for differential operators that decompose into wave factors
A. V. Perzhan
1037
Estimation of the change in the solution of the Dirichlet problem under variation of the domain
È. M. Saak
1047

Integral Equations and Integral-Differential
Existence and stability of solutions of linear functional-differential equations in weighted Lebesgue spaces
L. M. Berezanskii
1052
Equations of the first kind with elliptic integrals in the kernel
M. M. Khapaev (Jr.)
1059

Short Communications
Bifurcations of waves described by parabolic systems in a circular cylinder
V. A. Vol'pert, A. I. Vol'pert
1068
Regular multidimensional differential equations
I. V. Gaishun, N. A. Portyanko
1071
Perturbed Euler differential system
P. B. Golokvoschyus
1074
Localization principle for solutions of the Cauchy problem for parabolic systems in the class of generalized infinite-order functions
V. V. Gorodestkii
1077
On the existence and location of limit cycles in an autonomous system
L. I. Zhilevich
1079
Double expansion in series of eigenfunctions of the Orr–Sommerfeld problem
Z. Kadelburg
1082
Sequential analysis of periodic systems with a small parameter multiplying the derivative in the presence of purely imaginary (including identically multiple) points in the spectrum of the limit operator
Yu. A. Konyaev
1085
On an approximating sequence
S. A. Mazanik
1089
The structure of solutions of Jacobi systems with periodic coefficients
K. V. Mal'kov
1091
Length of the gaps in the continuous spectrum of the Sturm–Liouville operator
P. A. Mishnaevskii
1095
A remark on the inversion formula for Wimp's integral transformation with respect to the index
S. B. Yakubovich
1097
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020